# SDR MALA040395

- Difficulty date: April 30, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 28,249 hours, 23,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 294-319 RT IB SEAT TRACK CORRODED.  REMOVED AND REPLACED RT IB SEAT TRACK FROM FS 294-FS 319 IAW MESABA EO NR S53060.  REFER TO LG PG. NR 1270902 FOR ADDITIONAL INFORMATION.  A/C RETURNED TO SERVICE 5/12/04.
